Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What medicine should be taken for cough and leaking from the nose ?

DR i m suffering from nose falling and sivier coughing problems for the last six month i consulted adoctor and gave me cosome syrup augpen and deriphyline capsules sputum examined for afb test two times seems negative but in blood test results erythrocyte sedimentation rate seems 90 mm/Hr other testresults are ok But still ihave coughing and nose falling problem How can i do doctor Give me a valuble advise doctor
Asked On : Mon, 28 Feb 2011
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
welcome to health care magic forum,
it looks that you are suffering from, recurrent cough and cold and there are many reasons for this problem, as you have already taken treatment for your condition for more than 6 months, now you should switch to homeopathy, where you will get complete relief for your condition and that too with out any side effects,

you should start taking hot water steam daily at night

for more info you can mail us at or visit us at
Answered: Wed, 2 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor